# SDR SWAA2025033119068

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 62,683 hours, 37,680 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL HAS APPROX. 3 IN. CRACK.<[01] 01 - REMOVED AND REPLACED PER [AMM 53-31-31-401 CONFIG 1-NG (STABILIZER TO BODY FRONT SPAR SLIDING SEAL - REMOVAL/INSTALLATION - PERMANENT)]
